| Model Number |
1804250-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported this was a procedure to treat a heavily calcified, heavily tortuous and 99% stenosed mid left anterior descending coronary artery.A xience skypoint 2.5 x 33 drug eluting stent (des) was inserted, but resistance was felt during advancement.The stent was able to be advanced to the target lesion, but was unable to cross; therefore, the device was removed.However, resistance was noted during removal.A non-abbott device was then used to perform the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.